# SDR ASAA2023061943691

- Difficulty date: June 19, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 642 hours, 200 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 30-005-00 W/O 1957615. FOUND ENG 2 EEC C2 MESSAGE ON SCHEDULED MAINTENANCE TASK DISPLAY SYSTEM. GROUNDED - YES. ON DEFERRAL.
